MathSciNet Relay Station
MathSciNet bibliographic data
MR693959 (84g:57002) 57M12 (57M25 57N10)
Hilden, Hugh M.; Lozano, M. T.; Montesinos, José María Universal knots. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 3, 449–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement